Keyword : one-dimensional maps

Statistical Properties of Chaotic Binary Sequences Generated by One-Dimensional Maps
Yasutada OOHAMA Tohru KOHDA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2002/09/01
Vol. E85-A  No. 9 ; pp. 1993-2002
Type of Manuscript:  Special Section PAPER (Special Section on Nonlinear Theory and Its Applications)
one-dimensional mapschaosbinary sequencelarge deviation theory for dynamical systems
 Summary | Full Text:PDF